# SDR ABXA040240

- Difficulty date: June 21, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,946 hours, 85,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142689
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED STA 980 BETWEEN LONGERON 13 LEFT AND 14 LEFT.  REPAIRED SKIN IAW DC-9 SRM 53-04.
